← Return to BAD Withdrawal Symptoms from Stopping CARVEDILOL Abruptly
DiscussionBAD Withdrawal Symptoms from Stopping CARVEDILOL Abruptly
Heart & Blood Health | Last Active: 6 days ago | Replies (10)Comment receiving replies
Replies to "I’m having similar symptoms after my cardiologist abruptly stopped my carvedilol a week ago. Have been..."
Connect

@jodo You will feel anxious and heighten nervousness, lightheaded for the next 1 week or 2 before it start eases down. These feeling can be quite scary and concerning but no worries, all these will get better.
During my withdrawal, I went for morning walk first thing in the morning, get hydrate. Meditate everytime I feel anxious / nervous for at least 15mins, set a nice soothing music and focusing only on breathing "4 seconds in and 6 seconds out"
Try to stay away those that may trigger or make you anxious or nervous. Try to engage releaxing activities which you like.
Chamomile tea and magnesium glycinate supplement to aid my sleep.